# SDR DXTA200702005

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Gulstm 200
- Aircraft serial: 113
- Aircraft time: 1,579 hours, 1,007 cycles
- Engine: Pwc PW306A
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

30 SECONDS AFTER TAKEOFF WE GOT STALL SYS FAIL ELEV FEEL AND STICK PUSHER FAIL, ALL CB,S WERE IN.   REMOVED AND REPLACED THE SPQC WITH AN INSPECTED UNIT AND PERFORMED A COMPLETE FUNCTIONAL TEST I/A/W G200 MM 34-15-00. COMPLIED WITH CMP'S 341601 AND 2703030.
